# SDR UF6A980520

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- Engine: Pwa PW126A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Mfcu
- Part number: 32448411218
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 7,790 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: B, E

## Discrepancy

ORD - FLT 5753 - NR 2 ENGINE ROLLED BACK TO ZERO PERCENT TORQUE IN-FLIGHT FOLLOWED BY  LOW OIL PSI 'CWP'.  MAINTENANCE REMOVED AND REPLACED MFCU.  PERFORMED POWER ASSURANCE RUNS, ALL PARAMETERS CHECKED GOOD.  (X)
